SciELO - Scientific Electronic Library Online

 
vol.13 número1Weak Convergence Theorems for Maximal Monotone Operators with Nonspreading mappings in a Hilbert spaceOn the solution of generalized equations and variational inequalities índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

YAMALEEV, Robert M. Evolutionary method of construction of solutions of polynomials and related generalized dynamics. Cubo [online]. 2011, vol.13, n.1, pp.25-43. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462011000100003.

Invariant theory as a study of properties of polynomials under translational transformations is developed. Class of polynomials with congruent set of eigenvalues is introduced. Evolution equations for eigenvalues and coefficients remaining the polynomial within proper class of polynomials are formulated. The connection with equations for hyper-elliptic Weierstrass and hyper-elliptic Jacobian functions is found. Algorithm of calculation of eigenvalues of the polynomials based on the evolution process is elaborated. Elements of the generalized dynamics with n-order characteristic polynomials are built.

Palabras clave : Nonspreading mapping; maximal monotone operator; inverse strongly-monotone mapping; fixed point; iteration procedure.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons